Skip to Content

7day on lexapro still get anxiety and jitters wil this ever go away?

Responses (1)

Anonymous 23 Mar 2012

Hello garygalarza. I answered to your last comment on your previous question. I suggested you read from this site, via the search engine, enter lexapro then click on the link user reviews, as how other people have fared taking or having taken Lexapro. Also, you might click on "find groups" enter Lexapro and there also, read how other people are or have been doing on Lexapro. Its only day 7, and I'm afraid that it might and can take longer before the anxiety levels diminish, and disappear. Just need to be patient. Your brain and body is adapting to a drug that is a powerfull tool. It takes time. Regards, pledge

garygalarza 23 Mar 2012

I know pledge it just sacred I just want it to go away will this medicine work thks

garygalarza 23 Mar 2012

How do u St the loop in your head the brings on anxitey

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions